MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIDENT PSL HA CLUSTER 54MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH TRIDENT PSL HA CLUSTER 54MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 542-11-54F
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Injury (2348); Joint Dislocation (2374)
Date of Event 08/29/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Device not returned.
 
Event or Problem Description
Patient dislocated their constrained liner from the cup again on (b)(6) 2019.On (b)(6) 2019, liner was revised to a constrained liner, trident constrained acetabular insert, size f, ref code: 690-00-28f, lot: lw556t.Patient has tertiary syphilis.This has manifested in the following ways according to the treating medical team, loss of muscular control and inhibition for neurological function.Is unable to understand or follow directions and daily puts their hips in extreme ranges of motion, as a consequence of their condition.This patient's original surgery was on (b)(6) 2019 and it was first revised on (b)(6) 2019 for dislocation.Patient revised again (b)(6) 2019 after a disassociation of a constrained liner on (b)(6) 2019 (pi 2154970).
 
Event or Problem Description
Patient dislocated their constrained liner from the cup again on (b)(6) 2019.On liner was revised to a constrained liner, trident constrained acetabular insert, size f, ref code: 690-00-28f, lot: lw556t patient has tertiary syphilis.This has manifested in the following ways according to the treating medical team, loss of muscular control and inhibition for neurological function.Is unable to understand or follow directions and daily puts their hips in extreme ranges of motion, as a consequence of their condition.This patient's original surgery was on(b)(6) 2019 and it was first revised on 12.6.19 for dislocation.Patient revised again (b)(6) 2019 after a disassociation of a constrained liner on (b)(6) 2019.
 
Additional Manufacturer Narrative
Correction: there has been one other similar events for the reported lot.An event regarding disassociation involving a trident shell was reported.The event was not confirmed.Method & results: -device evaluation and results: not performed as no product was returned for evaluation, the reported device remains implanted.-clinician review: no medical records were received for review with a clinical consultant.-device history review: all devices were manufactured and accepted into final stock with no relevant reported discrepancies.-complaint history review: there has been one other similar events for the reported lot.Pr 2113418 relates to the same patient.Conclusions: the event itself could not be confirmed and exact cause of the event could not be determined because insufficient information was provided.Further information such as operative reports, progress notes, x-rays and return of the device are required to complete the investigation for determining a root cause.No further investigation is required at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.

Brand Name
TRIDENT PSL HA CLUSTER 54MM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key9123635
Report Number0002249697-2019-03332
Device Sequence Number19416375
Product Code LPH
UDI-Device Identifier07613327037203
UDI-Public07613327037203
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K143085
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2023
Device Catalogue Number542-11-54F
Device Lot NumberAP68YN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/29/2019
Supplement Date Received by Manufacturer10/16/2019
Initial Report FDA Received Date09/26/2019
Supplement Report FDA Received Date11/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;